# SDR R61A201708120616

- Difficulty date: August 12, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 25,806 hours, 20,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005663003
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD FLOOR SUPPORT BETWEEN FRAMES 12 AND 14.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-43-04, & 51-41-02.  ALODINED, PRIMED, AND TOPCOATED IAW SRM 51-23-04, 51-23-05, AND 51-23-06.
